# SDR CA001024033

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL UPON SELECTION, CREW REPORTED THAT THE FLAPS DID NOT MOVE. RT BPSU REPLACED, AIRCRAFT BACK IN SERVICE.
